MathSciNet Relay Station
MathSciNet bibliographic data
MR2803648 34A08 (26A33 34D20 45J05 93D09)
Liao, Zeng; Peng, Cheng; Li, Wang; Wang, Yong Robust stability analysis for a class of fractional order systems with uncertain parameters. J. Franklin Inst. 348 (2011), no. 6, 1101–1113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement